Direkte Produkte von freien Moduln.

Helmut Lenzing

Mathematische Zeitschrift (1968)

  • Volume: 106, page 206-212
  • ISSN: 0025-5874; 1432-1823

How to cite


Lenzing, Helmut. "Direkte Produkte von freien Moduln.." Mathematische Zeitschrift 106 (1968): 206-212. <http://eudml.org/doc/171024>.

author = {Lenzing, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {206-212},
title = {Direkte Produkte von freien Moduln.},
url = {http://eudml.org/doc/171024},
volume = {106},
year = {1968},

AU - Lenzing, Helmut
TI - Direkte Produkte von freien Moduln.
JO - Mathematische Zeitschrift
PY - 1968
VL - 106
SP - 206
EP - 212
KW - associative rings
UR - http://eudml.org/doc/171024
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.